cff-version: 1.2.0 message: "If you use this work, please cite it as below." title: "Onset of wavy vortices in the finite-length Couette-Taylor problem" authors: - family-names: "Edwards" given-names: "W. S." - family-names: "Beane" given-names: "S. R." - family-names: "Varma" given-names: "S." identifiers: - type: doi value: "10.1063/1.858203" date-released: 1991 preferred-citation: type: article title: "Onset of wavy vortices in the finite-length Couette-Taylor problem" authors: - family-names: "Edwards" given-names: "W. S." - family-names: "Beane" given-names: "S. R." - family-names: "Varma" given-names: "S." journal: "Physics of Fluids A: Fluid Dynamics" year: 1991 volume: "3" pages: "1510--1518" doi: "10.1063/1.858203"